# SDR CALA0000853

- Difficulty date: June 9, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO LT TIE DOWN TRACK CORRODED ON LOWER SURFACE AT SPLICE, STA 512.  THE CORRODED SECTION WAS REMOVED AND NEW TRACK AND SPLICES WERE INSTALLED IAW SRM 51-10-4, 53-05, FIGURE 4G, 51-10-7, 51-30-05, AND 51-30-01.
